Über die auflösbaren Gleichungen von der Form$x$^{5}+$ux$+$v$=o

C. Runge Berlin

TBD mathscidoc:1701.33110

Acta Mathematica, 7, (1), 173-186, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:38 uploaded by actaadmin ] [ 129 downloads ] [ 0 comments ]
@inproceedings{c.1885über,
  title={Über die auflösbaren Gleichungen von der Form$x$^{5}+$ux$+$v$=o},
  author={C. Runge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202938065061819},
  booktitle={Acta Mathematica},
  volume={7},
  number={1},
  pages={173-186},
  year={1885},
}
C. Runge. Über die auflösbaren Gleichungen von der Form$x$^{5}+$ux$+$v$=o. 1885. Vol. 7. In Acta Mathematica. pp.173-186. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202938065061819.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved